Alert archive / Illinois / River Flood Warnings in 2021
River Flood Warning 26, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Mar 11, 2021, 11:12 AM CST for Franklin County, Williamson County, Illinois. It took effect at Mar 14, 2021, 5:00 AM CDT. It was in force for 5 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2021, 11:12 AM CST (17:12 UTC)
- In effect from
- Mar 14, 2021, 5:00 AM CDT
- Expired
- Mar 14, 2021, 10:09 AM CDT
- In force
- 5 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, IL, Williamson County, IL
The radar
The Paducah radar (KPAH), 98 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Muddy River at Plumfield (PLMI2). The gauge peaked at 18.07 ft at Mar 15, 2021, 10:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 27 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05597000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
166
WGUS43 KPAH 111712
FLWPAH
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Paducah KY
1112 AM CST Thu Mar 11 2021
...The National Weather Service in Paducah KY has issued a Flood
Warning for the following rivers in Illinois...
Big Muddy River near Plumfield and Murphysboro.
.The rainfall that is forecast to fall over the Big Muddy River
Basin later today and into the weekend is forecast to cause river
levels to rise back into Minor Flood stage late this weekend. Should
expected rainfall amounts change significantly, water levels for
these locations may be adjusted.
For the Big Muddy River...including Plumfield, Murphysboro...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
&&
ILC055-199-121915-
/O.NEW.KPAH.FL.W.0026.210314T1000Z-210317T0300Z/
/PLMI2.1.ER.210314T1000Z.210315T0600Z.210316T2100Z.NO/
1112 AM CST Thu Mar 11 2021
The National Weather Service in Paducah has issued a
* Flood Warning for
the Big Muddy River near Plumfield.
* From late Saturday night to Tuesday evening.
* At 10:30 AM CST Thursday the stage was 12.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Sunday morning to a crest of 21.0 feet early Monday morning. It
will then fall below flood stage Tuesday afternoon.
* Impact...At 20.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3801 8901 3801 8895 3789 8898 3778 8915
3784 8915 3792 8906
$$
ILC077-121915-
/O.NEW.KPAH.FL.W.0027.210314T2200Z-000000T0000Z/
/MURI2.1.ER.210314T2200Z.210317T1800Z.000000T0000Z.NO/
1112 AM CST Thu Mar 11 2021
The National Weather Service in Paducah has issued a
* Flood Warning for
the Big Muddy River near Murphysboro.
* From Sunday afternoon until further notice.
* At 10:30 AM CST Thursday the stage was 12.8 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday
afternoon and continue rising to a crest of 25.5 feet early
Wednesday afternoon.
* Impact...At 24.0 feet, Some minor flooding in S 3rd & Division and
Plum Street area.
&&
LAT...LON 3777 8946 3784 8915 3778 8915 3772 8935
3760 8941 3760 8947
$$
SMITH6 follow-up statements
246
WGUS83 KPAH 120226
FLSPAH
Flood Statement
National Weather Service Paducah KY
826 PM CST Thu Mar 11 2021
...The Flood Warning is extended for the following rivers in
Illinois...
Big Muddy River near Murphysboro and near Plumfield
.Runoff from recent heavy rain combined with some backwater flooding
from the Mississippi River will cause the Big Muddy River near
Murphysboro and Plumfield to rise above flood stage early next week.
.
For the Big Muddy River...including Plumfield, Murphysboro...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov.
The next statement will be issued Friday evening.
&&
ILC077-121400-
/O.EXT.KPAH.FL.W.0027.210315T0600Z-000000T0000Z/
/MURI2.1.ER.210315T0600Z.210317T1800Z.000000T0000Z.NO/
826 PM CST Thu Mar 11 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Big Muddy River near Murphysboro.
* From late Sunday night until further notice.
* At 8:00 PM CST Thursday the stage was 13.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Monday morning and continue rising to a crest of 25.3 feet early
Wednesday afternoon.
* Impact...At 24.0 feet, Some minor flooding in S 3rd & Division /
Plum Street area.
&&
LAT...LON 3777 8946 3784 8915 3778 8915 3772 8935
3760 8941 3760 8947
$$
ILC055-199-121400-
/O.EXT.KPAH.FL.W.0026.210315T0900Z-210318T0900Z/
/PLMI2.1.ER.210315T0900Z.210316T0600Z.210318T0300Z.NO/
826 PM CST Thu Mar 11 2021
...The Flood Warning is now in effect until early Thursday morning...
The Flood Warning continues for
the Big Muddy River near Plumfield.
* From late Sunday night to late Wednesday night.
* At 8:00 PM CST Thursday the stage was 12.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage early Monday
morning to 20.4 feet early Tuesday afternoon. It will then fall
below flood stage late Wednesday evening.
* Impact...At 20.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3801 8901 3801 8895 3789 8898 3778 8915
3784 8915 3792 8906
$$
DWS857
WGUS83 KPAH 121622
FLSPAH
Flood Statement
National Weather Service Paducah KY
1022 AM CST Fri Mar 12 2021
...The Flood Warning is continues for the following rivers in
Illinois...
Big Muddy River near Murphysboro and Plumfield.
.Runoff from recent heavy rain combined with some backwater flooding
from the Mississippi River will cause the Big Muddy River near
Murphysboro and Plumfield to rise above flood stage early this
weekend.
For the Big Muddy River...including Plumfield and Murphysboro...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
ILC077-131830-
/O.EXT.KPAH.FL.W.0027.210313T0900Z-000000T0000Z/
/MURI2.1.ER.210313T0900Z.210317T0000Z.000000T0000Z.NO/
1022 AM CST Fri Mar 12 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Big Muddy River near Murphysboro.
* From late tonight until further notice.
* At 9:30 AM CST Friday the stage was 18.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tonight and continue rising to a crest of 27.0 feet Tuesday
evening.
* Impact...At 20.0 feet, Some farmers may have to move livestock and
equipment to higher ground.
* Impact...At 22.0 feet, Minor flooding occurs affecting mainly low
lying areas.
* Impact...At 24.0 feet, Some minor flooding in S 3rd & Division /
Plum Street area.
&&
LAT...LON 3777 8946 3784 8915 3778 8915 3772 8935
3760 8941 3760 8947
$$
ILC055-199-131830-
/O.EXT.KPAH.FL.W.0026.210314T0100Z-210317T0900Z/
/PLMI2.1.ER.210314T0100Z.210315T0000Z.210317T0300Z.NO/
1022 AM CST Fri Mar 12 2021
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the Big Muddy River near Plumfield.
* From Saturday evening to late Tuesday night.
* At 9:30 AM CST Friday the stage was 13.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 21.2 feet Sunday evening. It will
then fall below flood stage late Tuesday evening.
* Impact...At 20.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3801 8901 3801 8895 3789 8898 3778 8915
3784 8915 3792 8906
$$
PAH736
WGUS83 KPAH 130144
FLSPAH
Flood Statement
National Weather Service Paducah KY
744 PM CST Fri Mar 12 2021
...The Flood Warning is extended for the following rivers in
Illinois...
Big Muddy River near Murphysboro and near Plumfield
For the Big Muddy River...including Plumfield, Murphysboro...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
ILC077-131400-
/O.EXT.KPAH.FL.W.0027.210314T1200Z-000000T0000Z/
/MURI2.1.ER.210314T1200Z.210317T0000Z.000000T0000Z.NO/
744 PM CST Fri Mar 12 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Big Muddy River near Murphysboro.
* From Sunday morning until further notice.
* At 7:00 PM CST Friday the stage was 18.7 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage Sunday
morning and continue rising to a crest of 26.5 feet Tuesday
evening. After holding steady at its crest for awhile, it will then
begin a slow fall, but remain above flood stage until further notice.
&&
LAT...LON 3777 8946 3784 8915 3778 8915 3772 8935
3760 8941 3760 8947
$$
ILC055-199-131400-
/O.EXT.KPAH.FL.W.0026.210315T1800Z-210317T0600Z/
/PLMI2.1.ER.210315T1800Z.210316T0000Z.210317T0000Z.NO/
744 PM CST Fri Mar 12 2021
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the Big Muddy River near Plumfield.
* From Monday afternoon to late Tuesday night.
* At 7:00 PM CST Friday the stage was 14.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Monday afternoon to a crest of 20.1 feet Monday evening. It will
then fall below flood stage Tuesday evening.
* Impact...At 20.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3801 8901 3801 8895 3789 8898 3778 8915
3784 8915 3792 8906
$$
07804
WGUS83 KPAH 131552
FLSPAH
Flood Statement
National Weather Service Paducah KY
952 AM CST Sat Mar 13 2021
...The Flood Warning is extended for the following river in
Illinois...
Big Muddy River near Plumfield and Murphysboro.
.Runoff from recent heavy rain combined with some backwater flooding
from the Mississippi River will cause the Big Muddy River near
Murphysboro and Plumfield to rise through early next week. Both
locations are forecast to crest Tuesday evening/night.
For the Big Muddy River...including Plumfield, Murphysboro...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
&&
ILC077-141800-
/O.EXT.KPAH.FL.W.0027.210314T2100Z-000000T0000Z/
/MURI2.1.ER.210314T2100Z.210317T0600Z.000000T0000Z.NO/
952 AM CST Sat Mar 13 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Big Muddy River near Murphysboro.
* From Sunday afternoon until further notice.
* At 9:30 AM CST Saturday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow afternoon and continue rising to a crest of 26.8 feet
early Wednesday morning.
* Impact...At 24.0 feet, Some minor flooding in S 3rd & Division /
Plum Street area.
&&
LAT...LON 3777 8946 3784 8915 3778 8915 3772 8935
3760 8941 3760 8947
$$
ILC055-199-141800-
/O.EXT.KPAH.FL.W.0026.210317T0000Z-210317T1200Z/
/PLMI2.1.ER.210317T0000Z.210317T0000Z.210317T0600Z.NO/
952 AM CST Sat Mar 13 2021
...The Flood Warning is now in effect until Wednesday morning...
The Flood Warning continues for
the Big Muddy River near Plumfield.
* From Tuesday evening to Wednesday morning.
* At 9:30 AM CST Saturday the stage was 15.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest at the flood
stage of 20.0 feet Tuesday evening. It will then fall below flood
stage early Wednesday morning.
* Impact...At 20.0 feet, Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3801 8901 3801 8895 3789 8898 3778 8915
3784 8915 3792 8906
$$
AL775
WGUS83 KPAH 140152
FLSPAH
Flood Statement
National Weather Service Paducah KY
752 PM CST Sat Mar 13 2021
...The Flood Warning is extended for the following rivers in
Illinois...
Big Muddy River near Murphysboro and near Plumfield
For the Big Muddy River...including Plumfield, Murphysboro...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
ILC077-141400-
/O.EXT.KPAH.FL.W.0027.210315T0100Z-000000T0000Z/
/MURI2.1.ER.210315T0100Z.210317T0600Z.000000T0000Z.NO/
752 PM CST Sat Mar 13 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Big Muddy River near Murphysboro.
* From Sunday evening until further notice.
* At 7:00 PM CST Saturday the stage was 20.0 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
tomorrow evening and continue rising to a crest of 26.2 feet early
Wednesday morning.
&&
LAT...LON 3777 8946 3784 8915 3778 8915 3772 8935
3760 8941 3760 8947
$$
ILC055-199-141400-
/O.EXT.KPAH.FL.W.0026.210317T1200Z-210318T0600Z/
/PLMI2.1.ER.210317T1200Z.210317T1200Z.210318T0000Z.NO/
752 PM CST Sat Mar 13 2021
...The Flood Warning is now in effect until early Thursday morning...
The Flood Warning continues for
the Big Muddy River near Plumfield.
* From Wednesday morning to late Wednesday night.
* At 7:30 PM CST Saturday the stage was 16.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage and to
a crest of 20.0 feet Wednesday morning. It will then fall below
flood stage Wednesday evening.
&&
LAT...LON 3801 8901 3801 8895 3789 8898 3778 8915
3784 8915 3792 8906
$$
07619
WGUS83 KPAH 141509
FLSPAH
Flood Statement
National Weather Service Paducah KY
1009 AM CDT Sun Mar 14 2021
...The Flood Warning is cancelled for the following river in
Illinois...
Big Muddy River near Plumfield.
.Water levels along the Big Muddy River near Plumfield are now
expected to crest below flood stage; therefore, the flood warning is
now cancelled.
ILC055-199-141615-
/O.CAN.KPAH.FL.W.0026.210317T1200Z-210314T1509Z/
/PLMI2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1009 AM CDT Sun Mar 14 2021
...The Flood Warning for the Big Muddy River near Plumfield has been
cancelled...
The Flood Warning is cancelled for
the Big Muddy River near Plumfield.
* At 9:30 AM CDT Sunday the stage was 17.0 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to a crest of 19.1 feet
early Tuesday afternoon.
&&
LAT...LON 3801 8901 3801 8895 3789 8898 3778 8915
3784 8915 3792 8906
$$
ALWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Mar 11, 5:56 AM CST, 5 hours 16 minutes earlier.
Area forecast discussion, Mar 11, 5:56 AM CST, 5 hours 16 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
556 AM CST Thu Mar 11 2021
.UPDATE...
Issued at 555 AM CST Thu Mar 11 2021
Updated aviation discussion for 12Z TAFs.
&&
.SHORT TERM...(Today through Saturday)
Issued at 345 AM CST Thu Mar 11 2021
The primary forecast concerns through the end of the week include
the potential for a few strong to severe storms this afternoon, in
addition to the potential for heavy rain and flooding from late
this afternoon through Saturday. Forecast confidence in the
overall synoptic pattern through the period is relatively high,
but continued variability in frontal position and mesoscale
influences temper that confidence to some extent.
The upper level pattern through the end of the week will be
influenced by an upper level ridge from the Gulf of Mexico into
the Southeast, with an upper low forecast to slowly churn east
from California into the Four Corners region of the southwestern
U.S. by Saturday. The resultant atmospheric river of increasing
Gulf and Pacific moisture combined with waves of energy streaming
northeast from the low within the southwesterly flow aloft will
result in occasional showers across the region through Saturday.
At the same time, a cold front currently draped from low pressure
over Lake Superior southwest across Illinois and Missouri is
forecast to pass through the forecast area late this afternoon and
tonight, stalling just south of the region by Friday night. The
atmosphere is forecast to become marginally unstable this
afternoon across southeast Missouri and southern Illinois, which
should allow for the development of thunderstorms. In addition,
enough deep layer bulk shear exists for storm organization. As a
result, localized strong to severe storms are possible in about a
4 hour window from about 2 PM until 6 PM this afternoon across
much of southeast Missouri and southern Illinois and as far east
as the Wabash River Valley. This is an area outlooked by SPC in a
marginal risk for severe weather, with primary concerns of locally
damaging wind gusts.
Both the NAEFS and ECENS ensembles indicate a prolonged period of
anomalously high integrated water vapor transport, specific
humidity, and precipitable water values in association with that
atmospheric river of moisture from late today into Saturday. As a
result, periods of heavy rain are possible, which may eventually
lead to at least some localized flooding. By Saturday afternoon,
model guidance indicates that storm total precipitation amounts
could range from less than an inch near the Tennessee border to
as high as 2 to 3 inches in portions of southeast Missouri and
southwest Illinois. The precipitation will occur in waves, the
first with the cold frontal passage from late this afternoon into
tonight. That could last well into Friday, followed by another
round of heavy rain from late Friday night into Saturday morning.
Given the prospect for repeat heavy rain in some locations, will
issue a Flood Watch starting at 3 PM this afternoon and running
through 6 PM Saturday. The watch generally covers areas along and
north of a line from roughly Poplar Bluff Missouri to Paducah and
Madisonville Kentucky.
Highs today are forecast to reach the upper 60s to lower 70s, then
cool back to near 60 on Friday and into the 50s on Saturday with
the region on the north side of the front. Lows should cool from
the upper 40s and lower 50s tonight back into the 40s area wide by
Friday night.
.LONG TERM...(Saturday night through Wednesday)
Issued at 345 AM CST Thu Mar 11 2021
While Saturday morning continues to look wet, the trend will be for
the area to dry out as we head into Saturday night. An upper level
ridge will develop late Saturday afternoon into Saturday night, as a
large upper level low moves out of the four corners region and into
the eastern Rockies. While PoPs will not be zero, the overall
coverage of precipitation should decrease Saturday evening and into
the overnight hours.
On Sunday, we continue to try and hone in on the best chances for
our next round of precipitation, as the aforementioned upper level
low continues to slowly migrate east into the central Plains states.
It seems like the deterministic GFS has slowed down a bit but is
still the fastest in bringing our next round of rain through the
area. The latest consensus is that the majority of our area should
be fairly dry Sunday morning, with any rain chances being favored in
the far north and far western areas, closer to the deeper moisture.
As we head into Sunday afternoon, a large swath of showers will
begin moving west to east into southeast Missouri. How fast this
area of activity moves through is still in question. The GFS blasts
it west to east during the Sunday evening and overnight time period,
with the entire area dry by 12Z Monday. The ECMWF and Canadian are
slower and indicate the bulk of the activity moving through Sunday
night into Monday morning.
Many of the GFS ensemble members indicate a bit slower of a
solution, closer to what the operational ECMWF is suggesting. Will
center the highest PoPs on Sunday afternoon out west and then area
wide for the Sunday night period, showing them tapering off from
west to east early Monday. There will continue to be fine tuning
done with regards to these PoPs as the corridor of highest rain
chances narrows. QPF does not look too overwhelming with most areas
picking up 0.25 to 0.75 inches. The 24 hr total QPF of greater than
an inch probabilities from the GEFS and ECMWF ensembles are very
low. However, PWs are fairly high so we could see some localized
areas receiving a bit more rain than forecast. The speed at which
the activity will move through will make a difference as well.
Given that we never become warm sectored since the boundary stays to
our south, not expecting much in the way of thunderstorms or severe
weather at this time. Even the best elevated instability stays to
our south. However, gradient winds will definitely be picking up
throughout the day on Sunday and into Sunday evening as this low
approaches.
While there will be a period where our area becomes dry slotted, we
will still have to deal with the eventual passage of the surface low
across our area, which may lead to additional shower development on
Monday and possibly into early Monday evening. By Tuesday, any
chances for rain will be out of the area.
&&
.AVIATION...
Issued at 555 AM CST Thu Mar 11 2021
As a cold front approaches today, scattered light showers are
possible out ahead of it through the morning as ceilings lower to
MVFR. A band of showers and scattered thunderstorms will accompany
the front's southeastward progression through the area late this
afternoon and this evening, resulting in a temporary reduction to
IFR conditions and potentially strong wind gusts. Showers will
linger well into the night with MVFR and localized IFR conditions.
Expect SSW winds around 15 knots with gusts around 25 knots today.
Winds will diminish and shift to the north with frontal passage
tonight.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch from 3 PM CST this afternoon through Saturday
afternoon for ILZ075>078-080>094.
MO...Flood Watch from 3 PM CST this afternoon through Saturday
afternoon for MOZ076-086-087-100-107>111.
IN...Flood Watch from 3 PM CST this afternoon through Saturday
afternoon for INZ081-085>088.
KY...Flood Watch from 3 PM CST this afternoon through Saturday
afternoon for KYZ004-005-007-010-013>016-018>020.
&&
UPDATE...RJP
SHORT TERM...RJP
LONG TERM...CW
AVIATION...RJPHazardous weather outlook, Mar 11, 4:40 AM CST, 6 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 440 AM CST Thu Mar 11 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121100- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 440 AM CST Thu Mar 11 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight There is a marginal risk for severe thunderstorms from mid to late afternoon across much of southeast Missouri, southern Illinois, east to the Wabash River Valley. The primary concern is locally damaging wind gusts. Showers and scattered thunderstorms will bring heavy rain that may result in localized flooding late this afternoon and tonight. A Flood Watch runs from 3 PM today through tonight, mainly for locations along and north of a line from roughly Poplar Bluff Missouri to Paducah and Madisonville Kentucky. Refer to the watch for details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another round or two of heavy rain may lead to more widespread flooding across much of the area Friday into Saturday. Please refer to the Flood Watch for more information. Minor to moderate flooding will continue on several area rivers. Please refer to the River Flood Warnings and Statements for details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed to monitor thunderstorms from mid to late afternoon today. Also, spotters are encouraged to report rainfall amounts and flooding impacts through the weekend. RJP/CW
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 4:11 AM CST | Flood Watch | PAH | Alexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more | 55 hr |
| Mar 11, 11:12 AM CST | River Flood Warning | PAH | Jackson | 21 days |
| Mar 11, 12:57 PM CST | Special Weather Statement | PAH | Jefferson | 48 min |
| Mar 11, 1:55 PM CST | Special Weather Statement | PAH | White | 50 min |
| Mar 11, 3:09 PM CST | Severe Thunderstorm Warning | PAH | Jackson, Union | 33 min |
| Mar 11, 3:17 PM CST | Areal Flood Advisory | PAH | Franklin, Jefferson, Perry | 3 hr |
| Mar 11, 3:31 PM CST | Special Weather Statement | PAH | Williamson | 29 min |
| Mar 11, 4:22 PM CST | Areal Flood Advisory | PAH | Jackson, Williamson | 30 min |
| Mar 11, 4:52 PM CST | Flash Flood Warning | PAH | Jackson, Williamson | 3 hr |
| Mar 11, 5:36 PM CST | Areal Flood Advisory | PAH | Gallatin, Saline | 2 hr |
Nearby
River Flood Warnings in Illinois, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.